# SDR HNAA2024022700135

- Difficulty date: February 4, 2024
- Submitted: February 27, 2024
- Operation: Air carrier
- Aircraft: N923AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500907
- Aircraft time: 42,169 hours, 37,376 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Door Sill
- Part number: UNKNOWN
- Condition: Corroded
- Location: Service Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

E020578  SERVICE DOOR CENTER SILL CORRODED AROUND NUT PLATE HOLES.  BLENDED OUT CORROSION ON SERVICE DOOR CENTER SILL AROUND NUTPLATE HOLES, FOUND THE AFT NUPLATE HOLE TO BE WITHIN ALLOWABLE LIMITS IAW EMB 145 SRM 53-21-02-AD, AND THE FWD AND CENTER NUTPLATE HOLES FOUND TO BE OUT OF LIMITS, PERFORMED REPAIRS IAW EMB-145 SRM 53-21-02 RE, ITEM 2, FIGURE
201 AND PDT EO1-53-24-0129
